# SDR 9607149903

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE LONGERON 30 SPLICE FITTING AT FS 570.  REPLACED SPLICE PER SRM 51-30-2.
